Grupoidy a grupy s operátory
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 2 (1961) no. 1, pp. 33-66 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Classification : 20N99
@article{AUPO_1961_2_1_a1,
     author = {Sedl\'a\v{c}ek, Ladislav},
     title = {Grupoidy a grupy s oper\'atory},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     pages = {33--66},
     year = {1961},
     volume = {2},
     number = {1},
     mrnumber = {0299711},
     zbl = {0234.20029},
     language = {cs},
     url = {http://geodesic.mathdoc.fr/item/AUPO_1961_2_1_a1/}
}
TY  - JOUR
AU  - Sedláček, Ladislav
TI  - Grupoidy a grupy s operátory
JO  - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY  - 1961
SP  - 33
EP  - 66
VL  - 2
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AUPO_1961_2_1_a1/
LA  - cs
ID  - AUPO_1961_2_1_a1
ER  - 
%0 Journal Article
%A Sedláček, Ladislav
%T Grupoidy a grupy s operátory
%J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
%D 1961
%P 33-66
%V 2
%N 1
%U http://geodesic.mathdoc.fr/item/AUPO_1961_2_1_a1/
%G cs
%F AUPO_1961_2_1_a1
Sedláček, Ladislav. Grupoidy a grupy s operátory. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 2 (1961) no. 1, pp. 33-66. http://geodesic.mathdoc.fr/item/AUPO_1961_2_1_a1/